# SDR 20010517CW008

- Difficulty date: February 21, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N800TG
- Make and model: Hwksly BH125400A
- Aircraft serial: NA780
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

INTERRUPTION TO A FLIGHT,  UPON ARRIVAL , START ATTEMPT OF APU AFTER FIRST ATTEMPT FAILED TO LIGHT, CAUSED A FIRE IN EXHAUST PIPE.  APU FIRE BOTTLE WAS EXPENDED, FIRE EXTINGUISHED, FIRE DEPARTMENT SPRAYED PKP WHICH REQUIRED INSPECTION AND APU AND APU FIRE BOTTLE DEFERRAL PRIOR TO AIRCRAFT RETURNING.
